MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA STEM EXT TAPERED CEMENTED 14MM DIA 30MM L; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA STEM EXT TAPERED CEMENTED 14MM DIA 30MM L; PROSTHESIS, KNEE
Catalog Number 42557000114
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Insufficient Information (4580)
Date of Event 05/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient underwent revision surgery for unknown reasons about six months post procedure.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
(b)(4).G2: australia.The product will not be returned to zimmer biomet for investigation, as the device location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.D10: additional associated products.Unk femoral lot# unk.Unk tibial lot# unk.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: a1, a2, a3, b4, b5, d1, d2, d5, g3, g4, g6, h1, h2, h3, h6, h10, h11.D10: additional associated products: 42557000114 stem ext tapered cemented 14 mm dia 30 mm l.Unknown femoral, lot # unknown.Unknown tibial, lot # unknown.H6: proposed component code: mechanical (g04): stem.The updated investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported a patient underwent revision surgery for pain about six months post procedure.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected.Updated: b4, b5, d5, g3, g6, h1, h2, h3, h4, h6, h10, h11.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The reported products were reviewed for compatibility with no issues noted.Medical records were not provided.Complaint is not confirmed.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA STEM EXT TAPERED CEMENTED 14MM DIA 30MM L
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22308515
Report Number0001822565-2025-02069
Device Sequence Number7924929
Product Code JWH
UDI-Device Identifier00889024247734
UDI-Public(01)00889024247734(17)340325(10)66582560
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K181947
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number42557000114
Device Lot Number66582560
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer07/11/2025
08/19/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date08/07/2025
09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale